MathSciNet Relay Station
MathSciNet bibliographic data
MR494152 (58 #13080) 57D45 (57D35)
Fukuda, Takuo Types topologiques des polynômes. (French) Inst. Hautes Études Sci. Publ. Math. No. 46 (1976), 87–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement